Weight gain is a possible side effect of nearly all antidepressants. However, each person responds to antidepressants differently. Some people gain weight when taking a certain antidepressant, while others don't. Generally speaking, some antidepressants seem more likely to cause weight gain than others. These include: If you gain weight after starting an antidepressant, discuss the medication's benefits and side effects with your doctor. If the benefits outweigh the side effect of weight gain, consider managing your weight by eating healthier and getting more physical activity while enjoying an improved mood due to the medication. You can also ask your doctor if adjusting the dose or switching medications might be helpful — but again, be sure to discuss the pros and cons before making such a decision. tadalafil compounding I am wondering if Cymbalta has the side effect of weight Gain , I suffer with Anxiety I only take 30 mg and don't feel good at all on this dose , I was told maybe the dose is not high enough, but I am worried if I increase I will put weight on , I was on Zoloft and Effexor and gained weight Do all Antidepressant tablets make you gain weight . Thanks to Obamacare I have health care and thanks to President Obama I am still in my home From reading your blogs I now have hope in recovering from this depression... My Dr mentioned Cymbalta today because I have chronic pain as well, but didn't start me on it. Vegs and some fruits only as I recently had a gastro bleeding ulcer, digestive issue. I don't want to go back to eating candy/sugar all day again. Thanks For some people it does, just like any antidepressant. I'm still taking 20mg Prozac bid, 150mg Wellbutrin bid, & 1mg Xanax tid. I am 68 years old, have been on Duloxetine for bladder Incontinence for 7 months. I am on Cymbalta and it hasn't caused me to gain any weight. Luckily I haven't had any bad side effects with any of these & they do help some but not quite as much as Dr would like. I need to lose about 4 million pounds, so don't take my word for it. I don't know, maybe you could just give it a try. 80mg to start, dropped down to 40mg, the past month 20 mg. If you've been on it for a few months now at that dose without weight gain you should be alright when your Dr. I was recently placed on seroquel and lithium, I gained 21 lbs. I only leave the house when I absolutely have to & have basically isolated myself from everyone. I found out through a discussion we had on here yesterday that other people gained weight and were hungry, especially at night for sweets on Cymbalta. I wondered why I was eating more and it was sweet stuff ALL THE TIME. Lately, I've been making a sandwich and divide it into four. sugar cravings after 6 o'clock pm, but never have these cravings the rest of the time. do not eat much in the daytime and even my evening meal is just a moderate size, eat lots of meat and vegetables, plus only one slice of bread a day. Am now weaning myself off them, my doctor has agreed for me to do it gradually. I was also told the drug was weight-neutral, but I was binging on sweets like at 10 o'clock at night and there was no explanation why I was so ravenous. I'm facing a foreclosure on my homestead of 20 yrs... I started on Prozac 4 years ago after losing my dad, have tried almost everything else & they either don't help or I couldn't stand the side effects. I gain weight eating late at nite, partially due to working late. Mostly no fruit allowed, little meals and not after six. And are their others without this major side effect? Thou I still will not the house for days at a time. At 57 a professional I'm unable to get a job in my field. I'm fighting the disability thing, waiting on that & am in danger of losing my home. Has anyone else taken antidepressants for nerve pain? I'm in the same situation, always worked hard for everything I've had, battled depressionanxiety for years but was able to work & function relatively normally until last year after losing my husband. Especially when the makers of it say that it doesn't cause weight gain. Cheap clomid uk Cipro side effects in elderly How Cymbalta Is Associated With Weight Gain. 23rd Dec, 2013. Many people have heard horror stories about gaining weight while taking Cymbalta or duloxetine, so checking the side effects through controlled clinical studies offers the facts so that you can make an informed decision. clomid day 5 Nov 5, 2018. Most related research suggests that Cymbalta can affect a person's weight, but only modestly. When people do experience weight changes. Interactions Remember that its always possible that another drug may be interacting with Cymbalta to cause your weight gain. Many people end up thinking it’s the Cymbalta causing their weight gain, when the weight gain is really stemming from how another medication or drug they’re taking interacts with it. Weight gain is a possible side effect of many antidepressant drugs. While each person responds to antidepressant treatment differently, the following antidepressants may be more likely to cause weight gain during your treatment. TCAs were some of the first drugs approved to treat depression. They aren’t prescribed as often anymore because newer treatments cause fewer side effects. Weight gain was a common reason people stopped treatment with these types of antidepressants, according to a 1984 study. Still, TCAs can be effective in people who don’t respond to other types of antidepressant drugs, despite the unwanted side effects. Doctors prescribe MAOIs most often when other antidepressants don’t work due to certain side effects and safety concerns. Many people with depression have worked hard to treat their disease. You may attend therapy and take your antidepressants, only to find that the numbers on the scale are moving up and your clothes are not fitting like they used to. While you may feel better emotionally and mentally, you might also feel discouraged by your physical appearance or health. Some of this may be due to the connection between antidepressants and weight gain. It is not a side effect of every medication used to treat depression, and some are more associated with weight loss. However, any side effect—weight included—depends entirely on how your body reacts to the medication. It is possible that you will notice no change in weight or that you will swing in the opposite direction of what's typical, no matter which medication you take. Can duloxetine cause weight gain Weight Gain or Weight Loss With Cymbalta, Does Cymbalta duloxetine cause weight gain or weight loss? Doxycycline classification Cipro resistant uti Apr 11, 2017. Cymbalta duloxetine is an antidepressant that comes with many side effects. Is weight gain one? See what research says about the drug and. Does Cymbalta Cause Weight Gain? - Healthline Cymbalta Weight Gain or Weight Loss? Causes & Individual. Antidepressants That Cause Weight Gain - Healthline Cymbalta or duloxetine affects the chemicals in the brain that cause. dramatic weight gain or loss in the first few weeks, you can always ask. cialis in usa Oct 8, 2013. For some people it does, just like any antidepressant. I am on Cymbalta and it hasn't caused me to gain any weight. If you've been on it for a. Apr 24, 2018. Cymbalta is used to treat depression, OCD, and fibromyalgia, in addition to other conditions. Health · Weight Loss · Beauty · Keto Cookbook · Spring Allergies. This may be because Cymbalta can worse or cause symptoms including. If you experience fast heartbeat, loss of coordination, extremely.